# SDR SWAA2021080394625

- Difficulty date: July 13, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON THE R/H VERTICAL STAB TO FUSELAGE SKATE ANGLES / [01] REMOVED R/H SKATE ANGLES IAW SRM 51-40-02; [02] LOCATED; DRILLED AND COUNTERSINK NEW L/H SKATE ANGLE P/N 148A8310U4 PO#823628 /1 IAW SRM 51-40-05;SRM 51-40-08 AND DWG 148A8300 REV.A; [03] NO ALLOWABLE LIMITS FOR DAMAGE TO SKATE ANGLE. REPAIR BY REPLACEMENT IAW SRM CH. 51-10-02-0G-0.; [04] OK TO INSTALL REPLACEMENT R/H SKATE ANGLE.; [05] VERIFIED - OK TO INSTALL REPLACEMENT R/H SKATE ANGLE.; [06] INSTALLED RH SKATE ANGLE AT BS 1016 TO BS1132 IAW SRM 51-40-02 AND DWG 148A8300 REV.A; [07] ADDED PARTS; [08] VERIFIED - INSTALLED RH SKATE ANGLE AT BS 1016 TO BS1132 IAW SRM 51-40-02 AND DWG 148A8300 REV.A
